# SDR DALA2016052604152

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 70,622 hours, 53,168 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT JOINT LOWER ATTACH TAB IS BROKEN, AFT OF LT GROUND BLOWER.  WELDED TAB IAW ER/A 494638-14MA, REV B.
